... psychiatrist said it would help. I noticed an immediate change in my energy level, and desire to be productive. It was great for the first few days, but now I just want to go back to bed. Should I ask for a switch in meds, or keep with the bupropion? I also take fluoxetine 20mg, risperidone 2mg, a multivitamin, and biotin
Asmock with what you are taking it sounds like you should call your doctor and let them know that it was working then stopped but you really have not been taking it long enough to get a good level in you with continued use and a good blood level it could work but check with the doctor giving you these medications to be on the safe side.hope you get to feeling better Chuck1957
I just started on it too and you probably need it increased. I had that same energy at first. It takes more time to help. I have had depression for more then 50 yrs and one thing I've learned is no matter how much we want to hide in bed, we have to get our butts up and moving or it only gets worse.
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jun 2014 • 1 answer
Posted 13 Sep 2014 • 3 answers
Posted 20 Jan 2015 • 2 answers
Posted 29 Sep 2016 • 2 answers
Major Depressive Disorder - I didn't think it would be a big deal since I was to see my psychiatrist
Posted 5 May 2017 • 4 answers